# SDR CALA0000961

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR OUTER SKIN AFT MID EDGE DENTED AND TORN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, EA 9-5231-2-A0724, AND ECRA 5230-01559.
